Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Kantorovich-type generalization of parametric Baskakov operators

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.42, no.18, pp.6580-6587, 2019 (Journal Indexed in SCI) identifier identifier

Approximation by bivariate (p, q)-Baskakov-Kantorovich operators

GEORGIAN MATHEMATICAL JOURNAL, vol.25, no.3, pp.397-407, 2018 (Journal Indexed in SCI) identifier identifier

Bivariate Cheney-Sharma operators on simplex

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.4, pp.793-804, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

On discrete Picard operators

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.39, no.18, pp.5140-5148, 2016 (Journal Indexed in SCI) identifier identifier

Convergence in Variation for Bernstein-Type Operators

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.5, pp.2577-2592, 2016 (Journal Indexed in SCI) identifier identifier

Bivariate Bernstein type operators

APPLIED MATHEMATICS AND COMPUTATION, vol.273, pp.543-552, 2016 (Journal Indexed in SCI) identifier identifier

Kantrovich Type Generalization of Meyer-Konig and Zeller Operators via Generating Functions

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.21, no.3, pp.209-221, 2013 (Journal Indexed in SCI) identifier identifier

A class of linear positive operators in weighted spaces

MATHEMATICA SLOVACA, vol.62, no.1, pp.63-76, 2012 (Journal Indexed in SCI) identifier identifier

A-Wedge and Weak A-Wedge FK-Spaces

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.9, no.1, pp.239-251, 2012 (Journal Indexed in SCI) identifier identifier

ON SUMMABILITY AND APPROXIMATING OPERATORS

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.63, no.2, pp.181-188, 2010 (Journal Indexed in SCI) identifier identifier

Some variations of the Bohman-Korovkin theorem

MATHEMATICAL AND COMPUTER MODELLING, vol.50, pp.1205-1210, 2009 (Journal Indexed in SCI) identifier identifier

Cesaro semiconservative FK spaces

MATHEMATICAL COMMUNICATIONS, vol.14, no.1, pp.157-165, 2009 (Journal Indexed in SCI) identifier identifier

Cesaro wedge and weak Cesaro wedge FK-spaces

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.52, no.1, pp.141-154, 2002 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

QUANTITATIVE ESTIMATES FOR MODIFIED BETA OPERATORS

MATEMATICKI VESNIK, vol.71, no.4, pp.359-367, 2019 (Journal Indexed in ESCI) identifier identifier

Approximation Properties of Bivariate Generalization of Meyer König And Zeller Type Operators

Analele Stiintifice Ale Universitatii Al I Cuza Din Iasi-Serie Noua-Matematica, vol.63, no.1, pp.181-191, 2017 (Journal Indexed in ESCI)

On bivariate Bernstein Chlodowsky operators

J. Class. Anal., vol.8, pp.147-153, 2016 (Journal Indexed in ESCI)

A note on some subspaces of an FK-space

Demonstratio Math., 2007 (Refereed Journals of Other Institutions)

Combinations of distinguished subsets and Cesàro conullity.

Commun. Math. Anal., 2006 (Refereed Journals of Other Institutions)

Cesáro conull FK-spaces.

Demonstratio Math., vol.33, 2000 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Some Results on GBS Operators

IECMSA-2019 8.th International Eurasian Conference on Mathematical Sciences and Applications, Baku, Azerbaijan, 27 - 30 August 2019, pp.282

Approximation of B-continuous and B-Differentiable Functions by GBS Operators

IECMSA-2018 7.nd International Eurasian Conference on Mathematical Sciences and Applications, Kyyiv, Ukraine, 28 - 31 August 2018, pp.57

Parametric Generalization of Baskakov Kantorovich-type Operators

An Istanbul Meeting for World Mathematicians” Minisymposium on Approximation Theory &Minisymposium on Math Education, İstanbul, Turkey, 3 - 06 July 2018, pp.147

Generalized Lupas Operators

6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

Bivariate Meyer-König Zeller Operators

14. Matematik Sempozyumu, Niğde, Turkey, 14 - 16 May 2015, pp.40

Some Results On FK-Spaces

3.rd International Eurasian Conference On Mathematical Sciences And Applications, Vienna, Austria, 25 - 28 August 2014, pp.89

On Bivariate Bernstein-Chlodovsky Operator

14.th International Congress on Computational andApplied Mathematics, Antalya, Turkey, 29 September - 02 October 2009, pp.2

Cesaro Conull FK-Spaces

International Workshop on Sequence Spaces and Applications , Ankara, Turkey, 10 - 16 August 1998, pp.14